The Cause Of Someone’s Menstruation Is Not Smooth?
Hello, I am a wife who has had miscramas. At the moment I am having periods that are not smooth, she said that there are cysts. At this time I was given NORESTILtp medication after I browsed the drug, it turned out to slow down having children. Is this true? should I do it in my current state? Thank you, sorry
Wa alaikumsalam, thank you for asking at HealthReplies.com. We understand your confusion. Starting with a non-current period, there are various causes for a person's non-current period, including:
Lifestyle, such as excess weight, smoking, fatigue, eating fatty and oily foods and lack of sleep
Imbalance of female hormones and thyroid hormones
Using hormonal contraception
Drug side effects
The appearance of cysts, and other diseases such as endometriosis is one form of hormonal imbalance. Regarding your question, the medicine given to you is a drug that contains hormones, the purpose of which is to balance the hormonal imbalance in your body which results in irregular menstrual cycles. But because many things are regulated by hormones, such as pregnancy, it could be one of the side effects is to complicate pregnancy.
Our advice, you should discuss this condition directly with your obstetrician, about whether it is correct this drug is given to you. You can also seek second opinions from other obstetricians. What is clear, if you really have decided to take the drug, do not add, reduce, continue or stop it yourself without the doctor's advice. So, hopefully answering your question.